# SDR DALA1114169878

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD PANEL NR 60B HAS BOTTOM GUIDE SUPPORTS WITH SEVERAL CRACKS.  REMOVED 10 AREAS DAMAGE AND PREPARED DAMAGE AREA ON PANEL 60B IAW DC-9 MM 53-22-01801-603A-A, IAWDC-9 SRM 51-90-0 PARA 5E.   APPLIED REPAIR PLIES AND HOT BONDED AT 250* TO 270* F FOR 90 MIN, USING HEATCON ID NR 03-1062 DUE DATE 09-23-11 IAW DC-9 SRM 51-90-0 PARA 6.0.
